MAUDE Adverse Event Report: ARTHREX, INC. APOLLORF HOOK, NON-ASPIRATING 90°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLORF HOOK, NON-ASPIRATING 90°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLORF HOOK, NON-ASPIRATING 90°
Medical Device Problem Code Radiofrequency Interference (RFI) (2314)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a hip arthroscopy the device created interference as soon as the handpiece touched the patient's tissue.The fuses have been changed already.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
APOLLORF HOOK, NON-ASPIRATING 90°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22235557
Report Number1220246-2025-02478
Device Sequence Number13048225
Product Code GEI
UDI-Device Identifier00888867142572
UDI-Public00888867142572
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLORF HOOK, NON-ASPIRATING 90°
Device Catalogue NumberAR-9825
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown